MAUDE Adverse Event Report: ABBOTT MEDICAL 8-CHANNEL ADAPTER, MDT, 10CM; SCS EXTENSION

ABBOTT MEDICAL 8-CHANNEL ADAPTER, MDT, 10CM; SCS EXTENSION
Model Number 2311
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2021-16162.It was reported the patient experienced ineffective stimulation.Diagnostics indicated over half of the contacts were high.In turn, the competitor lead and abbott adapters were explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
8-CHANNEL ADAPTER, MDT, 10CM
Common Device Name
SCS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key12288288
Report Number1627487-2021-16163
Device Sequence Number4495485
Product Code LGW
UDI-Device Identifier05415067016119
UDI-Public05415067016119
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model Number2311
Device Catalogue Number2311
Device Lot Number5491445
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date08/06/2021
Supplement Report FDA Received Date08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS EXTENSION; SCS EXTENSION
Outcome Attributed to Adverse Event Other;
Patient Weight77